MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number CDEX31D
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
During case set up the asepto in the extremity pack had an unknown substance on it.The pack and all instruments were removed.New set up started.Patient was not in the room.Pack saved.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
7802 e telecom pkwy
tampa FL 33637
MDR Report Key9081665
Report Number9081665
Device Sequence Number2623078
Product Code LRO
UDI-Device Identifier00191072046109
UDI-Public(01)00191072046109(17)200608(10)41191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
Report Date (Section F) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDEX31D
Device Lot Number41191
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight125
Date Report Sent to FDA08/21/2019